# SDR SWIA202305190015

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 33,642 hours, 32,193 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Smoke
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SELECTOR PANEL BELOW FLIGHT ATTENDANT INTERPHONE PUSHED IN BEYOND THE HOUSING, FLIGHT ATTENDANT NOTICED MOMENTARY MINOR SMOKE WHICH SHORTLY THEREAFTER DISSIPATED.  (FLT 5787, FILED CLOSED)REMOVED AND REPLACED ATTENDANT INTERPHONE HANDSET IN REF WITH CRJ200 AMM 23-31-10. OPS CHECK GOOD AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
